# SDR WX0A1900010031773

- Difficulty date: May 30, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N249NV
- Make and model: Airbus A320-214
- Aircraft serial: 7766
- Aircraft time: 14,774 hours, 7,554 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 1000-0086: S/M 35199-42 DENT FOUND ON L2 DOOR AFT LOWER CORNER./DENT ON L2 DOOR REPAIRED AS PER SRM 52-10-00-300-003 REV.144. REPAIR CATEGORY B. REINSPECTION THRESHOLD: 60 000FC(FH NOT RELEVANT) FROM TIME OF EMBODIMENT. INTERVALS: TBD. INSPECTION METHOD: TBD. INSPECTIONS ARE TO COMPLY AS PER SRI 52-10-00-205-022 REV.144 GUIDELINES. SEE AWS FOR WORK PERFORMED AND NDT REPORTING DETAILS."
